Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Bodies » Weird period?

 - UBBFriend: Email this page to someone!    
Author Topic: Weird period?
sparkdkaos
Neophyte
Member # 102361

Icon 1 posted      Profile for sparkdkaos     Send New Private Message       Edit/Delete Post   Reply With Quote 
Okay so i technically had 2 periods last month, my normal one and then withdrawal bleeding from stopping the pill a week and a half later. Im counting from the time I stopped my withdrawal bleed and it has been 21 days. Now I have been having dark brown discharge mixed with a little blood, sometimes even a few flakes of blood (like its dried up inside of me or something, weird) for the past 2 days. Is this a very light early period or could it just be because its a week before my next period? Im worried something is wrong but I also heard that stopping bc could affect your periods for awhile.
Posts: 20 | Registered: Jan 2013  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post   Reply With Quote 
Going off hormonal birth control can absolutely affect your cycles for awhile. Sometimes it can take several months for things to go totally back to normal, so I wouldn't say that anything you're describing is really out of the ordinary for having just stopped taking BC. Give your body a few months to get back into a pattern, and if you're still having wonky bleeding after that, you can check in with a healthcare provider.

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5762 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
sparkdkaos
Neophyte
Member # 102361

Icon 1 posted      Profile for sparkdkaos     Send New Private Message       Edit/Delete Post   Reply With Quote 
I didnt know if I should be worried about implantation bleeding or if it was cuz of a period coming up. I didnt think implantation would be dark brown and lasts several days but I have no idea. Im hoping my body is just out of whack right now.
Posts: 20 | Registered: Jan 2013  |  IP: Logged | Report this post to a Moderator
Onionpie
Scarleteen Volunteer
Member # 41699

Icon 1 posted      Profile for Onionpie     Send New Private Message       Edit/Delete Post   Reply With Quote 
As Karyn said, going off birth control definitely can affect your cycles for quite some time. So for now I wouldn't worry about this; it's most likely that this is just your cycles being put off-kilter from going off the pill, and in a few months it should be straightened out.
Posts: 1311 | From: Ontario, Canada | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
sparkdkaos
Neophyte
Member # 102361

Icon 1 posted      Profile for sparkdkaos     Send New Private Message       Edit/Delete Post   Reply With Quote 
Ok thank you both :-)
Posts: 20 | Registered: Jan 2013  |  IP: Logged | Report this post to a Moderator
emilym3
Activist
Member # 107331

Icon 1 posted      Profile for emilym3     Send New Private Message       Edit/Delete Post   Reply With Quote 
hi I don't really know where to write this but I could use help anywhere! I'm honestly just so confused and pretty angry. here's the first thing... I didn't have sex, at all! I guess there was some humping and we were both naked but it wasn't near my vagina... and I was like cycle day 6 so I couldn't have been ovulating. he ejaculated on my stomach but I'm pretty sure it didn't go anywhere near my opening!! and sperm don't just fly... anyways my friend freaked me out just trying to mess with me saying how I was probably pregnant.. so I went and got plan b within 36 hours of the act. anyways a week later I had bleeding... it wasn't exactly heavy but sometimes my period is light! but I heard this is withdrawl bleeding and I could still be pregnant. so I was expecting toget my period at the regular time.. but I'm now almost two weeks late! since then my breasts have been sore but honestly this could be in my head as I am a hypochondriac.. basically my question is.. could that bleeding a week after the pill have reset my cycle? also I took 2 preg tests and both were negative... they should be positive by now, correct? if I'm pregnant this would make me the most unlucky human ever. help please!
Posts: 41 | From: cal | Registered: Apr 2013  |  IP: Logged | Report this post to a Moderator
Allie R
Volunteer-in-training
Member # 102566

Icon 1 posted      Profile for Allie R     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi there emilym3,

It would be best if you could post a new topic. On the main page of the message boards, select the thread in which you feel that your question is best suited for, and on the bottom of the following page there should be a link for you to create a new topic.

Also, as your concerns seem to pertain to a pregnancy scare, we ask that you first read these two threads, here , and here .

Thank you!

--------------------
AAR

Posts: 109 | From: Maryland | Registered: Jan 2013  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3